# SDR UALA2012112906849

- Difficulty date: November 28, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 86,134 hours, 13,739 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Latch
- Condition: Out Of Adjust
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON ACCESS INBD & OUTBD DOORS HAVE 6 EA LATCHES OPEN ON AIRCRAFT ARRIVAL.  LATCHES NEED TO BE ADJUSTED.  REPLACED 7 EA LATCHES, AND 8 LATCH STRIKERS.
